`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 11,Number 2/3,     September/October 2004

1

External arguments and invariant measures for the quadratic family   Pages : 241 - 260

Gamaliel Blé

 Abstract       Full Text      Related Articles

2

Smale diffeomorphisms of surfaces: a classification algorithm   Pages : 261 - 310

François Béguin

 Abstract       Full Text      Related Articles

3

Controllability properties of a vibrating string with variable axial load   Pages : 311 - 324

Alexander Khapalov

 Abstract       Full Text      Related Articles

4

Coupled map lattices without cluster expansion   Pages : 325 - 335

Gerhard Keller and Carlangelo Liverani

 Abstract       Full Text      Related Articles

5

Some notes on periodic systems with linear part at resonance   Pages : 337 - 350

D. Ruiz and J. R. Ward

 Abstract       Full Text      Related Articles

6

Asymptotic regularity of solutions of singularly perturbed damped wave equations with supercritical nonlinearities   Pages : 351 - 392

Sergey Zelik

 Abstract       Full Text      Related Articles

7

Well-posedness, blowup, and global existence for an integrable shallow water equation   Pages : 393 - 411

Zhaoyang Yin

 Abstract       Full Text      Related Articles

8

On the double pendulum: An example of double resonant situations   Pages : 413 - 448

Antonio Pumariño and Claudia Valls

 Abstract       Full Text      Related Articles

9

Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations II: Gaps of dimensions and Diophantine conditions   Pages : 449 - 488

Koichiro Naito

 Abstract       Full Text      Related Articles

10

Polynomial growth of the derivative for diffeomorphisms on tori   Pages : 489 - 516

Krzysztof Frączek

 Abstract       Full Text      Related Articles

11

Expanding interval maps with intermittent behaviour, physical measures and time scales   Pages : 517 - 546

Xavier Bressaud

 Abstract       Full Text      Related Articles

12

The construction of chaotic maps in the sense of Devaney on dendrites which commute to continuous maps on the unit interval   Pages : 547 - 556

Tatsuya Arai and Naotsugu Chinen

 Abstract       Full Text      Related Articles

13

Dynamics of oscillations in a multi-dimensional delay differential system   Pages : 557 - 576

Eugenii Shustin

 Abstract       Full Text      Related Articles

14

Topological entropy of a magnetic flow and the growth of the number of trajectories   Pages : 577 - 580

César J. Niche

 Abstract       Full Text      Related Articles

15

Birkhoff cones, symbolic dynamics and spectrum of transfer operators   Pages : 581 - 598

Frédéric Naud

 Abstract       Full Text      Related Articles

16

Sharkovsky orderings of higher order difference equations   Pages : 599 - 614

Uwe an der Heiden and Mann-Lin Liang

 Abstract       Full Text      Related Articles

17

A note on periodic orbits for singular-hyperbolic flows   Pages : 615 - 619

Carlos Arnoldo Morales

 Abstract       Full Text      Related Articles

18

Symbolic dynamics from signed matrices   Pages : 621 - 638

Jim Wiseman

 Abstract       Full Text      Related Articles

19

Entropies of a semigroup of maps   Pages : 639 - 648

Andrzej Biś

 Abstract       Full Text      Related Articles

20

On the profile of solutions for an elliptic problem arising in nonlinear optics   Pages : 649 - 666

Daomin Cao,  Ezzat S. Noussair and Shusen Yan

 Abstract       Full Text      Related Articles

21

Periodic solutions for three-dimensional non-monotone cyclic systems with time delays   Pages : 667 - 692

Anatoli F. Ivanov and Bernhard Lani-Wayda

 Abstract       Full Text      Related Articles

22

Non-collision periodic solutions of forced dynamical systems with weak singularities   Pages : 693 - 698

Pedro J. Torres

 Abstract       Full Text      Related Articles

23

Null controllability of a cascade system of parabolic-hyperbolic equations   Pages : 699 - 714

Enrique Fernández-Cara and Luz de Teresa

 Abstract       Full Text      Related Articles

24

Attractors from one dimensional Lorenz-like maps   Pages : 715 - 730

Youngna Choi

 Abstract       Full Text      Related Articles

25

Existence problem for the Kirchhoff type wave equation with a localized weakly nonlinear dissipation in exterior domains   Pages : 731 - 743

Jeong Ja Bae and Mitsuhiro Nakao

 Abstract       Full Text      Related Articles